# SDR SWAA2013120322922

- Difficulty date: November 29, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 23,518 hours, 13,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7330108
- Part serial: 33596
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT SIGN LIGHTS INOPERATIVE.  R & R BATTERY PACK IAW AMM.
